Doctor insights on:
Rash After Flu Vaccine
Depends: If you had the nasal product this is a living virus and you could pass the "vaccine strain" to others.This might produce mild or no symptoms if passed. There is no way that you get or pass the injectable flu vaccine.It is a dead virus.If you had symptoms it is due to a reaction to getting the vaccine, not a flu. ...Read more
Also known as influenza vaccines, flu shots are given out once a year to protect against the flu. The flu shot stimulates the immune system to build antibodies to three or four strains of flu viruses in the hopes that it will offer protection from the current strains present in the community. Each year the Centers for Disease Control (CDC) monitors the strains of Influenza globally and incorporates the appropriate antigens in the new vaccine. For best protection the vaccine ...Read more
Not uncommon: Fever is a sometimes unpleasant side effect of the flu shot (and most vaccines). Good news is your body's responding appropriately and your immune system is working. If the fever lasts more than 24 hrs or your having other side effects, it doesn't hurt to let your doc know. Otherwise, it'll go away on its own. Best of luck! ...Read moreSee 1 more doctor answer
Yes: People who are sensitive to vaccines or the adjuvants in them can react and vomiting is a possibility . It is more likely to be associated with the vaccine reaction if it occurs right after or within 24 hours in my experience. Some people experience fever, fatigue, irritability, or just not feeling well after vaccines. ...Read more
I've got vaccinated from chicken pox after exposure. After 2weeks from vaccination, I have a fever and blisters. Is it chicken pox?
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck. ...Read more
Coincidence: It usually coincidence.Get a more detailed answer ›
That's OK: Every vaccine is intended to get your immune system's undivided attention. When it does, you get a little inflammation at the site (a sign the vaccine is doing its job), and sometimes that inflammation can precicipitate an itch. If there is a little redness, that's ok, a lot of redness, or a spreading rash, should probably get you to see your doctor. ...Read moreSee 1 more doctor answer
Abnormal: A rigor is an extreme reaction associated with high fever and shivering etc. It is an illness in itself and indicates that the patient over-reacted to the toxoid. Whether you call it allergy of sensitivity is immaterial. The toxoid should never be given again. ...Read moreSee 1 more doctor answer
Got flu shot on friday. 36 hours later sore throat and headache. No fever . Could this be immune response to vaccine?
2 different vaccines: There are 2 brands available: Rotarix (2 dose schedule) and RotaTeq (3 dose schedule) both are started at baby's 2 month visit though can be given as early as six weeks. A second dose is given 6-8 weeks later (can receive as early as 4 weeks after) and third dose (depending on which vaccine) no later than 32 weeks of age. This is given by mouth and not as a shot. ...Read more
Red raised area from shoulder to distal deltoid after meningicoccal, flu and tdap vaccines in 11 year old 24 hours after vaccine. Normal?
No: It isn't normal, but if it gets better over the next day or two should be fine. If it gets worse or doesn't get better, should be seen. ...Read more
For How long does the Measles 's after vaccine fever last?My daughter had measles vaccine on 1 sept, she is having fever till then.Fever is above 100.
Yes, but...: Note also that "flu vaccine" specifically covers influenza virus (and only targeted strains at that), where as people often refer to the "flu" during "flu season" as any viral illness (there are lots of other viruses which can cause fever and other symptoms besides influenza!). This is a large contributor to the misconception that someone's annual flu vaccine "didn't work". ...Read moreSee 3 more doctor answers
Can rabies vaccine cause rabies? i have flu and the last dose of vaccine was 4 days ago, bitten by a animal still alive; given Vaxirab-N vaccine;PCEV
Serum Sickness?: The rabies vaccine cannot cause rabies, but does have side effects like serum sickness. Please discuss your symptoms with the doctor who prescribed the vaccine series. You need to balance the severity of your symptoms against the need to complete the series of rabies vaccines. This is especially true if the animal is still alive and can be observed for signs of rabies OR euthanized for testing. ...Read more
Some times: Vaccine gives such side effect.Get a more detailed answer ›
Completed my rabies vaccine 5 days ago (no allergic reaction) now i have flu can the vaccine cause rabies? animal bitten me is alive! given VaxiRab-N
Latin word for cow, vacca, because of the smallpox/cowpox work of edward jenner, vaccination is the administration of a substance, live organism or otherwise, that stimulates the immune response to prevent a specific disease. Primarily a preventative procedure, some vaccines can ...Read more